MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*EXTRACTOR STEM LOOP; HIP INSTRUMENTS : EXTRACTION INSTRUMENTS

DEPUY ORTHOPAEDICS INC US S-ROM*EXTRACTOR STEM LOOP; HIP INSTRUMENTS : EXTRACTION INSTRUMENTS
Model Number 53-4400
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the srom loop extractor split in half.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the physical device was not returned, however photos were provided for review.After review the given information, the complaint can be confirmed, the device is broken.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : the physical device was not returned, however photos were provided for review.After review the given information, the complaint can be confirmed, the device is broken.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed,a manufacturing records evaluation (mre) was not performed as no label lot number was provided for this device.

Common Device Name
HIP INSTRUMENTS : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12852447
Report Number1818910-2021-26019
Device Sequence Number14656651
Product Code HWB
UDI-Device Identifier10603295171973
UDI-Public10603295171973
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number53-4400
Device Catalogue Number534400
Device Lot NumberA0203
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2021
Supplement Date Received by Manufacturer12/23/2021
12/23/2021
01/27/2022
Initial Report FDA Received Date11/22/2021
Supplement Report FDA Received Date12/28/2021
12/28/2021
01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2003
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown